# SDR HALA0000281

- Difficulty date: September 4, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - FLT 27 - EMERGENCY LIGHTING ON LEFT SIDE, LIGHT UP DURING CRUISE.  RESET CIRCUIT BREAKER AND RECYCLED EMERGENCY LIGHT SWITCH.  NO CHANGE.  REPLACED MODULE AM1-13, OPS CHECK OK.  (M)
